# SDR IXXA0200090O

- Difficulty date: October 23, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N827BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45971
- Aircraft time: 83,816 hours, 34,809 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: D51P581119
- Condition: Damaged
- Location: 9th Stage
- Part time: 83,816 hours, 34,809 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM ANC, THE FIRE WARNING LIGHT ILLUMINATED AND THE AUDIO WARNING SOUNDED FOR THE NUMBER THREE ENGINE.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND SECURED THE ENGINE.  THE FLIGHT RETURNED TO ANC FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED THE DUCT ASSEMBLY FOR THE NINTH STAGE BLEED AIR RUPTURED. ADDITIONAL INSPECTION FOUND THE THRUST REVERSER INNER HEAT SHIELD WITH NOMINAL DAMAGED. MAINTENANCE REPLACED THE DUCTS AND PERFORMED SUCESSFUL OPERATIONAL CHECKS IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL. CFMI SUGGESTED MAINTENANCE PLACED THE THRUST REVERSER ON DEFERRAL IN INCORDANCE WITH COMPANCY PROCEDURES FOR REPAIRS AT THE NEXT MAINTENANCE STATION. MAINTE
